# SDR FDEA201810313070

- Difficulty date: October 31, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N157FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42731
- Aircraft time: 910 hours, 395 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Plug
- Condition: Loose
- Location: Elev Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

AT CRUISE FL 340 REC'D L HYD QTY EICAS W/ QTY = .41  IN 5 1/2 MINUTES L HYD QTY WENT TO ZERO. IN ANOTHER  4 MIN L HYD PRESS BEGAN TO DROP. COMPLIED W/ QRH  (TURNED "ON" L ELEC HYD PUMP) & PRESSURE RECOVERED. NEXT CAME EICAS L HYD PRIM PUMP. SECURED SAME PER  QRH. SOON L HYD PRESS BEGAN TO DROP AGAIN & L HYD SYS MAINT STATUS MESSAGE CAME. L HYD PRESS WENT TO  30 PSI & SECURED L ELEC HYD PUMP PER QRH. TIGHTENED PLUG ON LT OTBD ELEVATOR PCA AND  RE-SAFTIED REF AMM 27-31-05-4. PICTURES UPLOADED, PLUG IDENTIFIED WITH SAFETY WIRE. LEAK AND OP'S CK NORMAL. OK FOR SERVICE.
